# SDR CAL951182

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 0789 - IAH - THE RIGHT MLG RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING IAH.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MLG UPLOCK SENSOR INOPERATIVE.  THE RIGHT MLG UPLOCK SENSOR WAS REMOVED AND REPLACED IAW MM 32-61-21.  THE GEAR WAS RETRACTED AND GEAR INDICATION WAS VERIFIED NORMAL.  (M)
